Hi it is a little slow due to the weekend, I am sure others will come by to answer in the next day or two.
In the meantime, I wanted to tell you, you are not alone. Others have suffered from a verysimilar problem and here it is called Post Interferon Syndrome.
I did a search and am sending you the link to all of the posts.
I hope you can find some help.
You can also search for this above. I will check back tomorrow, Take Care
Not sure why the entire link didn't show, up at the top of the page is a magnifying glass icon. You can search there or in the upper right hand corner there is a search of the entire forum.
I am certain that you signed some type of release before beginning treatment.
I feel for you but Hep C would have killed you eventually so you are fortunate to be rid of the virus. The good news is that it does get better
I have peripheral neuropathy that causes me a great deal of pain and nothing to take for it because of liver damage caused by Hep C and cirrhosis
I still have bad days but I'm still willing to make the most of the days I have
Try reading through some of posts that Dee provided. Some simple things can help - exercise, drinking lots of water, taking a Vitamin B supplement
Mandi - I'm so sorry for your condition. The best thing for you to do now is to eat and drink a non-inflammatory diet. Also, you might want to see a neurologist. New imaging techniques have been developed to document the brain damage done by interferon. It may warrant disability.
Somebody needs to bring a lawsuit. Part of the evil of INF / RVN is that it utterly incapacitates you and fries your brain while the statute of limitations on your case runs out. It's tough to get lawyers to look at it. I believe, however, that the use of INF / RVN on patients with Hep C has been one of the most illogical, unwarranted and damaging applications of Western medicine ever. The drug combination has killed so many people, ruined qualities of life, damaged careers and relationships, and wasted so much money that somebody should be in jail.
hepcandme - "I feel for you but Hep C would have killed you eventually..."
That statement is miles from truth, and it is so sad to see it constantly repeated on these forums. According to the CDC, only 1 to 5 out of a hundred of Hep C infected persons will die of the disease or complications related to it. http://www.cdc.gov/hepatitis/hcv/hcvfaq.htm#a10
Further, in a study of East German women who had had Hepatitis C for 35 years without knowing it, BMI "obese" women had a 23% rate of cirrhosis, while those with BMI "normal" had a rate of 4%. My conclusion on that is if one watches one's health, drinks in moderation, exercises and eats well, they are very, very likely to wind up in the 95 to 99% of people who do not die from Hep C. See, http://onlinelibrary.wiley.com/doi/10.1002/hep.26644/full (you have to purchase the article to get full data)
In all likelihood, death would be in the 6th or 7th decade of life anyway. Compare that to being 30 and being fouled up by the drugs forever. (that's just my reasoning)
Chronic Hep C infection can go on for a lifetime with no symptoms. Big Pharma has created irrational fear. (my opinion)
If you treat with INF / RVN and fail to clear, your odds of dying go up and your likelihood of developing cirrhosis increases.
I have been following Med Help for years. The number of people who develop cirrhosis AFTER a failed treatment is startling. They almost all decline to relate it to their failed INF / RVN treatment, which is also startling.
The foregoing is only about INF / RVN. They are still used in some treatment protocols. The newer drugs seem to have some dangerous side effects, i.e. - recent black box warning on Harvoni.
My advice to anybody considering treatment would be to wait and see and let others be the guinea pig on the new drugs.
Mandi, I, and many others, can relate to your trauma of becoming ill for years and your life as you knew it coming to an end. I had a horrible time during tx in 2012 and it did not get much better since. I recently heard from one dr. that he was very aware of the long term effects of the tx, but he happened to just be the anesthesiologist preparing me to be put out for an MRI.
I have seen many doctors over the years, but no one seems to know anything about this post tx syndrome so many of us suffer. However, I finally saw an endocrinologist who is certain the tx destroyed by thyroid. Starting tx for hypothyroidism has helped greatly as did taking large amounts of Vit D and getting my B12 into normal range.
So no, I do not think any of us have any options to be compensated for our misery from the drug companies. I do have to admit that despite my daily struggle I am glad that I am alive; no doubt without tx I would be dead.
I hope with time you will feel somewhat better. Did you have your thyroid checked? There is a whole controversy about the "normal" ranges for the readings on the blood test, many doctors do not agree with them and luckily mine did not. He treats by symptoms as well as blood tests. He has me at the lowest end of the range. That might help you if you have a lot of muscle aches, dry skin, loss of hair...well you can google the many symptoms of hypothyroid and see if you relate to them. Good luck and take care.